Has anyone developed PVC's AFTER thyroid treatment?
I have been treated for thyroid since 2008. I was great at first but after a few months of being on it, I started to feel my heart pound. I discussed this my doctor but I was tested and always within range. I was told I was fine so I grew used to it. Then, after another year, I got PVC's (skipped beats) too... I wore a halter monitor. I was told they were benign.
I'm a runner, 37, 3 young kids, mom, low risk, etc. So, I just learned to accept them.
I recently developed weakness/heaviness in the legs but only when sleeping. Anyone experience this? I feel like I'm losing my mind.
I wish I had never been on meds. I was borderline back then and I feel like it was the biggest mistake of my life. I have tried to reduce meds but it goes really low when I've tried. It seems I need to up it again. Two months ago I was at 3.7 TSH, yesterday in the ER it was 8.79 TSH. (I went because of the aforementioned symptoms with some dizziness).
The normal adult range for TSH is 0.3-3, so raised levels could indicate hypothyroidism. This could cause the heaviness in the legs. Raised levels of thyroxine can cause tachycardia. The thyroid status can fluctuate from hyper to hypothyroidism. You have to ensure to take your medications regularly and you have to monitor the levels of your thyroid status at least once in three months.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.